CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Robust two-stage stochastic linear optimization with risk aversion 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2017, 卷号: 256, 期号: 1, 页码: 215-229
Authors:  Ling, Aifan;  Sun, Jie;  Xiu, Naihua;  Yang, Xiaoguang
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
Uncertainty modeling  Stochastic programming  Robust optimization  Conditional value-at-risk  Semidefinite programming  
Block relaxation and majorization methods for the nearest correlation matrix with factor structure 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2011, 卷号: 50, 期号: 2, 页码: 327-349
Authors:  Li, Qingna;  Qi, Houduo;  Xiu, Naihua
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Block relaxation methods  Majorization methods  Correlation matrix  Factor structure  
On cone of nonsymmetric positive semidefinite matrices 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2010, 卷号: 433, 期号: 4, 页码: 718-736
Authors:  Wang, Yingnan;  Xiu, Naihua;  Han, Jiye
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
Nonsymmetric positive semidefinite matrix  Hyperbolic cone  Facial structure  Maximal convex subcone  P(0)-matrix  Projection  
Regularizing active set method for nonnegatively constrained ill-posed multichannel image restoration problem 期刊论文
APPLIED OPTICS, 2009, 卷号: 48, 期号: 7, 页码: 1389-1401
Authors:  Wang, Yanfei;  Cao, Jingjie;  Yuan, Yaxiang;  Yang, Changchun;  Xiu, Naihua
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
The solution set structure of monotone linear complementarity problems over second-order cone 期刊论文
OPERATIONS RESEARCH LETTERS, 2008, 卷号: 36, 期号: 1, 页码: 71-76
Authors:  Kong, Lingchen;  Xiu, Naihua;  Han, Jiye
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
monotone linear complementarity problem  second-order cone  solution set  
对称锥互补问题 期刊论文
数学进展, 2007, 卷号: 036, 期号: 001, 页码: 1
Authors:  修乃华;  韩继业
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
ahybridmethodforlinearprogramming 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 3, 页码: 216
Authors:  Xiu Naihua;  Wu Fang
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
一般约束优化的信赖域方法 期刊论文
科学通报, 1996, 卷号: 041, 期号: 011, 页码: 973
Authors:  吴方;  修乃华
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10